×

zbMATH — the first resource for mathematics

Zur Spektraltheorie von Sturm-Liouville-Operatoren. (German) Zbl 0168.12301

PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Aronszajn, N.: On a problem of Weyl in the theory of singular Sturm-Liouville-equations. Amer. J. Math.79, 597-610 (1957). · Zbl 0079.10802
[2] Berkowitz, J.: On the discreteness of spectra of singular Sturm-Liouville Problems. Comm. Pure Appl. Math.12, 513-542 (1959). · Zbl 0098.24403
[3] Birman, M. S.: Über das Spektrum singulärer Randwertprobleme [russisch]. Mat. sb. (N. S.)9, 125-174 (1961). · Zbl 0104.32601
[4] Coddington, E. A., andN. Levinson: Theory of ordinary differential equations. New York-Toronto-London: McGraw-Hill Book Co. 1955. · Zbl 0064.33002
[5] Dunford, N., andJ. T. Schwartz: Linear operators, Part II: Spectral theory. New York and London: Interscience Publishers 1963. · Zbl 0128.34803
[6] Hartman, Ph.: On differential equations with non-oscillatory eigenfunctions. Duke Math. J.15, 697-709 (1948). · Zbl 0031.30606
[7] ?: A characterization of spectra of one-dimensional wave equations. Amer. J. Math.71, 915-920 (1949). · Zbl 0035.18303
[8] Hartman, Ph., andC. R. Putnam: The least cluster point of the spectrum of boundary value problems. Amer. J. Math.70, 849-855 (1948). · Zbl 0035.18304
[9] ?, andA. Wintner: An oscillation theorem for continuous spectra. Proc. Nat. Ac. Sci.33, 376-379 (1947). · Zbl 0031.02704
[10] ?: Criteria of non-degeneracy for the wave equation. Amer. J. Math.70, 295-308 (1948). · Zbl 0035.18201
[11] ?: A separation theorem for continuous spectra. Amer. J. Math.71, 650-662 (1949). · Zbl 0033.27301
[12] ?: On perturbations of the continuous spectrum of the harmonic oscillator. Amer. J. Math.74, 79-85 (1952). · Zbl 0048.06704
[13] Ikebe, T.: Eigenfunction expansions associated with Schrödinger operators and their applications to scattering theory. Arch. Rat. Mech. Anal.5, 1-34 (1960). · Zbl 0145.36902
[14] ?, andT. Kato: Uniqueness of the self-adjoint extension of singular elliptic differential operators. Arch. Rat. Mech. Anal.9, 77-92 (1962). · Zbl 0103.31801
[15] Jörgens, K.: Spectral theory of ordinary differential operators. Lecture notes. Aarhus: Aarhus Universitet 1962/1963.
[16] Kato, T.: Perturbation theory for linear operators. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0148.12601
[17] Kreith, K.: Differential operators with a purely continuous spectrum. Proc. Amer. Math. Soc.14, 809-811 (1963). · Zbl 0123.27601
[18] Neumark, M. A.: Lineare Differentialoperatoren. Berlin: Akademie-Verlag 1960. · Zbl 0092.07902
[19] Rejto, P.: Some absolutely continuous operators I. Research Report IMM-NYU 329, New York: New York University 1964. · Zbl 0133.08002
[20] Rellich, F.: Eigenwerttheorie partieller Differentialgleichungen Teil I und II. Vorlesungen an der Universität Göttingen 1952/1953.
[21] Titchmarsh, E. C.: Eigenfunction expansions associated with second-order differential equations, second edit. Oxford: At the Clarendon Press 1962. · Zbl 0099.05201
[22] Weyl, H.: Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. Math. Ann.68, 220-269 (1909). · JFM 41.0343.01
[23] Wolf, F.: Perturbation by changes one-dimensional boundary conditions. Indag. Math.18, 360-366 (1956). · Zbl 0072.33203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.